If you are on Savella medication?
4 Aug 2011
Hi TeamEdward. There are many over the counter medications for a headache. Not certain if you have allergies, that sort of thing. I drink a lot of coffee, and I seldom ever have a headache. Its been proven that coffee eliminates migraine headaches. having said that, try the old trusted and true method, one or two aspirin, say 300mg per pill, (unless you have an allergy to aspirin, stomach etc). That should help you. Theres any number of otc brands out there. Not certain as tyo what you've already tried.
4 Aug 2011
There are amny drugs you can take for a headache. It depends on what is causing the headache. An OTC pain reliever like aspirin, ibuprofen, or naproxen can work for most tension type headaches and possibly can help a migraine if taken at the very start of a migraine headache. If the headache is caused by sinus pressure then taking a decongestant along with an OTC pain reliever can help. If you can tell us a bit more info about the headache-where the pain is located and describe the pain, it might give us a better idea. It also depends, as Von said, what other medications and medical conditions you have as to what is safe to take. If you take a lot of medications or have health problems then it might be best to call your Dr and ask him what is safe to take.
4 Aug 2011
Well personaly I use 600 mg. of ibuprofen and lot's of times sudafed with it. I tend to get sinus headaches but have found that sudafed can also help with my migraines. Sometimes I take Excedrin or the generic equivelent. I find the caffine in it really does help. As with anything always check for drug interactions before adding anything new.
10 Nov 2011
I interpreted your question as thinking that Savella was causing your headache. Generally Savella is a pain killer and I'm currently starting it to especially treat my migraines as well as my fibromyalgia.
You really need to talk to the doctor who prescribed the Savella for you about the headaches and what to take for them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took for 14 days. Headache developed day 3. Day 12 I reduced dose to 50 mg from 100. I stopped taking day 14. Day 15 I still have slight headache. ...
2 answers • 7 Dec 2009
Tramadol - my boyfriend has been taking this since thursday night, hes been nausua, dizzy and has a?
... headache since yesterday. the headache hasn't gone away, he was put on this for pain with his tooth. Should he go back to the hospitial? he ...
2 answers • 23 Oct 2010
i used lot of tabs for headache .but am not getting complete relief.
5 answers • 24 Dec 2012
I'm having a headache once or twice in the month which is unbareable to me and I'm not able to do any thing for this?
1 answer • 3 Nov 2014